# SDR 99ZZZX131

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N779QS
- Make and model: Cessna 650
- Aircraft serial: 6507079
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE DAILY CHECK, AILERON WING CABLE TENSION WAS FOUND SO LOW THE CABLES WERE DRAGGING ON THE LOWER SURFACE OF THE WING TRAILING EDGE.  TENSION CHECKED 18 POUNDS.  MAINTENANCE MANUAL CHAPT 27-10-00 PG 501 SPECS TENSION AT 35 PLUS OR MINUS 5 POUNDS AT 70 DEGREES FAHRENHEIT.  RE-RIGGED AND RE-TENSIONED AILERON WING CABLES.  SUBMITTER SUGGESTED TIGHTER MANUFACTURING CONTROL.  ACFT TTSN:  1,075.6 HOURS.
